Hopeful1
Mood:
Depressed
Last Activity:
Dec 2, 2016 at 1:36 PM
Joined:
Apr 12, 2016
Messages:
226
Trophy Points:
176

Post Ratings

Received: Given:
Like 31 98
Agree 28 56
Helpful 5 5
Hug 5 54
Good Question 2 9
Genius 0 8
Funny 1 10
Winner 0 6
Informative 7 37
Friendly 0 2
Useful 0 0
Optimistic 0 1
Creative 0 8

Following 1

Followers 1

Gender:
Male

Hopeful1

Member, Male

Yes i have the same....only consolation is we are in the same boat Jun 24, 2016

Hopeful1 was last seen:
Dec 2, 2016 at 1:36 PM
    1. Hopeful1
      Hopeful1
      Yes i have the same....only consolation is we are in the same boat
      1. View previous comments...
      2. Hopeful1
        Hopeful1
        I work in office with PCs thay make no noise ....so does the Heating systems ...no noise....i may be lucky in this aspect.
        Jul 5, 2016
      3. Elgringo32
        Elgringo32
        Hi Hopeful1,
        Did the doctor use the suction device for you ?
        thank you
        Jul 6, 2016
      4. Hopeful1
        Hopeful1
        Yes he did....after injections my ears getting pulling pressure sensation when yawn or swallow air.
        Jul 6, 2016
    2. Hopeful1
      Hopeful1
      Its always been the same reactive T before and after am 101
      1. Elgringo32
        Elgringo32
        How are you hopefull1 ? regarding sensitivity do your tinnitus is reactive with high frequencies as well ? like fan blade or others sound I do not know exactly
        Jun 23, 2016
      2. Elgringo32
        Elgringo32
        Hi hopefull. It is a nightmare for me to have these continuous tinnitus spike all the time for these specific high frequencies sound.
        Do you have the same ?
        Jun 24, 2016
    3. Hopeful1
      Hopeful1
      It is difficult to tell if it is reactive because of the injections mine is always been reactive
      1. Elgringo32
        Elgringo32
        Ok Hopeful. Do you think your tinnitus is much more reactive after injections than before ?
        Jun 22, 2016
    4. Hopeful1
      Hopeful1
      Yes it was reactive before and after am 101
      1. Elgringo32
        Elgringo32
        Thank you hopeful1.
        It seems that mine is more reactive now after injection I received 4 weeks ago. I think it is reactive to electronic like for another participants on this forum. Do you think it will go away ?
        Jun 21, 2016
    5. Elgringo32
      Elgringo32
      Hi hopeful,
      How was your tinnitus before AM-101 ? It was reactive to loud sound /high frequencies as you have now ?
  • Loading...
  • Loading...
  • About

    Gender:
    Male
    Tinnitus Since:
    04/2016
    Cause of Tinnitus:
    Loud Music
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.